# SDR V0XD20210308008

- Difficulty date: January 25, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drain
- Condition: Gouged
- Location: Lt Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER C DUCT OVERFLOW DRAIN PORT GOUGED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED L/H LOR C DUCT OVERBOARD DRAIN PORT IAW CRJ900 SRM 51-41-02. FOR WORK PERFORMED, REFER TO AVMAX W/O: 80909 W/C: 4080
